| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over eight (8) years since the subject device was manufactured.Since the subject device was not returned to legal manufacture, the reported event cannot be confirmed neither the condition of the device.Therefore, the root cause, neither the cause of occurrence could be determined.The event can be detected and/or prevented by following the instructions for use which state: instructions rhino-laryngo videoscope olympus enf type vq important information ¿ please read before use warnings and cautions ¿ do not pull the video cable during an examination.The endoscopic image may not be visible anymore.¿ do not coil the insertion tube, universal cord or video cable into a diameter of less than 10 cm.Equipment damage can result.¿ do not apply shock to the distal end of the insertion tube, particularly the objective lens surface at the distal end.Visual irregularities may result.¿ do not twist or bend the bending section with your hands.Equipment damage may result.¿ do not squeeze the bending section forcefully.The covering of the bending section may stretch or break, and it may cause water leaks.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed, during the device inspection.That the subject device exhibited, that the plastic part of the image guide water main had fallen off.There were no reports of patient involvement.